# SDR ASOA200901181

- Difficulty date: October 19, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 11,952 hours, 8,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPPORT HAS EXFOLIATED CORROSION AT 2 EA NUTPLATE HOLES.
